A 30-year-old member asked:
Disclaimer

apple cider vinegar and digestive enzymes causing heartburn and gas/bloating, what to do?

1 doctor answer
Dr. Sean O Donovan
34 years experience Colon and Rectal Surgery
Needed?: Ask yourself if you really need these-your body makes plenty of acid already, as well as digestive enzymes, so unless you have a proven deficiency, stop taking them and see if your symptoms disappear! if not, see your GI doc to investigate for other causes of dyspepsia.
Answered on May 16, 2017
4
4 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 34-year-old female asked:
Dr. Robert Kwok
33 years experience Pediatrics
Probably not...: Taking additional digestive enzymes is not likely to help with symptoms such as heartburn, constipation, or gas bloating unless a person has an underl ... Read More
1
1 thank
A 34-year-old female asked:
Dr. Al Hegab
Dr. Al Hegab answered
40 years experience Allergy and Immunology
No: interaction noted, good that you asked always, exercise caution with multiple medications, best wishes
1
1 thank
A 55-year-old female asked:
Dr. Randy Baker
40 years experience Holistic Medicine
Worth a try: While the drugs you mention are proven to help reflux, they can have serious side effects, some even life-threatening. While I am not aware of researc ... Read More
1
1 thank
A 51-year-old male asked:
Dr. Louise Andrew
46 years experience Emergency Medicine
I don't see why: it would. I also don't think that (m)any drugs interact with apple cider vinegar. It's no different than a bowl of for example hot and sour soup.... ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month